# SDR QXEA2022110800316

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 12,088 hours, 7,679 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: QXD17160087001
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 ARM/DISARM LEVER COVER STUCK AND DIFFICULT TO MOVE. REMOVED FROM SERVICE. R&R R2 DOOR ARM / DISARM DOOR COVER HINGE REF E175 AMM TASK 25-23-22-000/400-801-A & MCN # E250100-02 ISSUE #7.OPS CHECK GOOD.  NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
